# SDR DL764091535

- Difficulty date: September 21, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 32,428 hours, 9,249 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Unknown
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELEC SMELL IN AFT CABIN DURING CRUISE.  SUSPECT CHILLER.  TURNED GALLEY OFF FOR DURATION OF FLIGHT.  RAN PACKS, OVENS, COFFEEMAKERS, CHILLERS, NO EVIDENCE OF ELECTRICAL ODOR.  CLEANED DIRTY WATER INSIDE OF AFT GALLEY OVENS.  AFT GALLEY CHILLER NR 1 DEFROST BULB ILLUM.  A/C OF SVC.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
